# SDR ASAA2015070614489

- Difficulty date: July 6, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 54,314 hours, 30,574 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C161216
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR FITTING FLOOR BRACKET BS 344 IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1.  R & R GIRT BAR FITTING FLOOR BRACKET IAW SRM 51-40-02-0G-0, W 1", O .071", R .020", L 1", D .051.
